Pacific Journal of Mathematics

The lattice of pretopologies on an arbitrary set $S$.

Allan M. Carstens

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 67-71.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983144

Mathematical Reviews number (MathSciNet)
MR0243476

Zentralblatt MATH identifier
0179.51001

Subjects
Primary: 54.10
Secondary: 06.00

Citation

Carstens, Allan M. The lattice of pretopologies on an arbitrary set $S$. Pacific J. Math. 29 (1969), no. 1, 67--71. https://projecteuclid.org/euclid.pjm/1102983144


Export citation

References

  • [1] N. Bourbaki, Topologie Generale, Hermann, Paris 1965.
  • [2] D. Kent, Convergence functions and their related topologies, Fund. Math. 54 (1964).
  • [3] G. Szasz, Introduction to lattice theory, Academic Press, New York, 1963.